# SDR DALA2024021201965

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,542 hours, 23,047 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pump
- Part number: 5007436C
- Part serial: 0584
- Condition: Leaking
- Location: Scavange Sys
- Part time: 89,602 hours, 36,186 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ENVIROMENTAL CONTROL SYSTEM SMELLS IN COCKPIT & FWD CABIN. SMELLS LIKE A COELESCER SOCKS NEEDS CHANGING. CORRECTIVE ACTION: REPLACED RECIRC FILTERS PER B757 AMM 21-25-01. REPLACED #2 ENG MAIN OIL PUMP AND GBX SCAVANGE PUMP AND C/W TASK 71-05-00-815-811-P00, REF LP 8496561, PERFORMED HIGH POWER ENGINE RUN, TEST FAILED. REPLACED #2 ENG MAIL OIL PUMP PER B757 AMM 72-61-08, PERFORMED LEAK AND OPS CHECK AND HIGH POWER RUN PER B757 AMM 71-00-00 OIL PRESSURE TEST WITHIN LIMITS AND NO LEAKS FOUND. (8496559)
